Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 375-395

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b210261

Copyright © The Korean Mathematical Society.

Harmonicity of almost Norden submersions between almost Norden manifolds

Garima Gupta, Rakesh Kumar, Rachna Rani, Rashmi Sachdeva

Punjabi University; Punjabi University; University College; Punjabi University

Abstract

We define an almost Norden submersion (holomorphic and semi-Riemannian submersion) between almost Norden manifolds and \linebreak show that, in most of the cases, the base manifold has the similar kind of structure as that of total manifold. We obtain necessary and sufficient conditions for almost Norden submersion to be a totally geodesic map. We also derive decomposition theorems for the total manifold of such submersions. Moreover, we study the harmonicity of almost Norden submersions between almost Norden manifolds and between Kaehler-Norden manifolds. Finally, we derive conditions for an almost Norden submersion to be a harmonic morphism.

Keywords: Almost Norden manifolds, Kaehler-Norden manifolds, holomorphic maps, almost Norden submersions, harmonic maps, totally geodesic maps, horizontally weakly conformal maps, harmonic morphisms

MSC numbers: Primary 53C42; Secondary 53C43, 53C15

Stats or Metrics

Share this article on :

Related articles in BKMS